Limits in modified categories of interest

Document Type : Research Paper


1 Department of Mathematics and Computer Science‎, ‎Eskişehir Osmangazi University‎, ‎Turkey.

2 Department of Mathematics‎, ‎Mehmet Akif Ersoy University‎, ‎Burdur‎, ‎Turkey.


‎We firstly prove the completeness of the category of crossed modules in a modified category of interest‎. ‎Afterwards‎, ‎we define pullback crossed modules and pullback cat objects that are both obtained by pullback diagrams with extra structures on certain arrows‎. ‎These constructions unify many corresponding results for the cases of groups‎, ‎commutative algebras and can also be adapted to various algebraic structures‎.


Main Subjects

J. Adamek, H. Herrlich and G.E. Strecker, Abstract and Concrete Categories: the Joy of Cats, Dover Books on Mathematics, 2009.
M. Alp, Pullbacks of crossed modules and cat-1 groups, Turk. J. Math. 22 (1998) 273--281.
M. Alp, Pullbacks of crossed modules and cat-1 commutative algebras, Turk. J. Math., 30 (2006) 237--246.
H.J. Baues and E.G. Minian, Crossed extensions of algebras and Hochschild cohomology, Homology Homotopy Appl. 4 (2002), no. 2, part 1, 63--82..
Y. Boyac, J.M. Casas, T. Datuashvili and E. O. Uslu, Actions in MCI with application to crossed modules, Theory Appl. Categ. 30 (2015), Paper no. 25, 882--908.
R. Brown and C.D. Wensley. On finite induced crossed modules and the homotopy 2-type of mapping cones, Theory Appl. Categ. 1 (1995) 54--70.
J.M. Casas, R.F. Casado, E. Khmaladze and M. Ladra, More on crossed modules of Lie, Leibniz, associative and diassociative algebras, Arxiv:1508.01147 [math.RA].
J.M. Casas, T. Datuashvili and M. Ladra, Actor of an alternative algebra, Arxiv:0910.0550 [math.RA].
J.M. Casas, T. Datuashvili and M. Ladra, Left-right noncommutative Poisson algebras, Cent. Eur. J. Math. 12 (2014), no. 1, 57--78.
J.M. Casas, E. Khmaladze and M. Ladra, Crossed modules for Leibniz n-algebras, Forum Math. 20 (2008), no. 5, 841--858.
P. Dedecker and A.S.-T. Lue, A non-abelian two-dimensional cohomology for associative algebras, Bull. Amer. Math. Soc. 72 (1966), no. 6, 1044--1050.
J. Faria Martins, Crossed modules of Hopf algebras and of associative algebras and two-dimensional holonomy, J. Geom. Phys. 99 (2016) 68--110.
P.G. Higgins, Groups with multiple operators, Proc. Lond. Math. Soc. 3 (1956) 366-416.
J.-L. Loday, Spaces with finitely many non-trivial homotopy groups, J. Pure Appl. Algebra 24 (1982) 179--202.
J.-L. Loday, Algebres ayant deux operations associatives (digebres), C. R. Acad. Sci. Paris Sr. I Math. 321 (1995) 141--146.
J.-L. Loday, Dialgebras, in: Dialgebras and Related Operads, pp. 7--66, Lecture Notes in Math. 1763, Springer, Berlin, 2001.
J.-L. Loday and M.O. Ronco, Trialgebras and families of polytopes, in: Homotopy Theory: Relations with Algebraic Geometry, Group Cohomology, and Algebraic K-theory, pp. 369--398, Contemp. Math. 346, Amer. Math. Soc. Providence, RI, 2004.
A.S.-T. Lue, Non-abelian cohomology of associative algebras, Quart. J. Math. Oxford Ser. (2) 19 (1968) 150--180.
G. Orzech, Obstruction theory in algebraic categories I and II, J. Pure Appl. Algebra 2 (1972) 287--314 and 315--340.
T. Porter, Extensions, crossed modules and internal categories in categories of groups with operations, Proc. Edinburgh Math. Soc., (2) 30 (1987), no. 3, 373--381.
N.M. Shammu, Algebraic and Categorical Structure of Categories of Crossed Modules of Algebras, PhD Thesis, King's College, 1987.
E. O. Uslu, S. Çetin and A.F. Arslan, On crossed modules in modified categories of interest, Math. Commun. 22 (2017) 103--121.
J.H.C. Whitehead, Combinatorial homotopy II, Bull. Amer. Math. Soc., 55 (1949) 453--496.